# SDR UIEA2021032700723

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,188 hours, 24,932 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER SURFACE HAS CORROSION AROUND OVERWING FUELING CAP HOUSING.( EVALUATED RH OVERWING FUEL PORT AND FOUND OUT OF LIMITS IAW B767 SRM 57-20-01-1A-1. REPAIRED RH OVERWING FUEL PORT IAW FAS EA 21026 REV. IR. )
